# SDR FDEA202104010806

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: ACA7016501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[R/H STA. 595 TEE CAP VERT LEG HAS A 1.2 IN. CRACK AT LONG 39R THROUGH THE UPPER   FASTENER HOLE. (END MARKED), 2021-04-01]  ACCOMPLISHED EA 8-5310-T0360817 P1: FUSELAGE - MAINFRAME - Y595 BULKHEAD - TEE CAP   CRACK AT L-39R - SB DC10-A53-158 / PSE 53.10.038
